Psycho-Babble Medication Thread 64561

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

Reducing or getting off Effexor - 75 (mg?)

Posted by jcorn59483 on May 29, 2001, at 2:09:14

Can someone give me a reasonable program for getting off or reducing my Effexor without terrible side effects. I take 75 (mg?) a day and want to get off it or at least reduce to 37 a day. I think this may help me lose weight and I don't think I need to be at 75 anymore.

 

Re: Reducing or getting off Effexor - 75 (mg?) jcorn59483

Posted by paulk on May 29, 2001, at 14:17:49

In reply to Reducing or getting off Effexor - 75 (mg?), posted by jcorn59483 on May 29, 2001, at 2:09:14

To stop Effexor you should half the dose every week until you are taking 9mg of Effexor XR this requires opening the capsules and counting the little pellets. You may still have some withdrawal symptoms 4-6 weeks after you stop (I did).

Some folks need to taper off even more slowly - cut the dose weekly from 75 to 50 to 37 to 25 etc. down to 9 mg


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.